Journal of Integral Equations and Applications

Solvability and existence of asymptotically stable solutions for a Volterra-Hammerstein integral equation on an infinite interval

Le Thi Phuong Ngoc and Nguyen Thanh Long

Full-text: Open access

Abstract

By applying a fixed point theorem of Krasnosel'skii type, we study the solvability and existence of asymptotically stable solutions for a nonlinear Volterra-Hammerstein integral equation on an infinite interval. In order to illustrate the results obtained, two examples are also given.

Article information

Source
J. Integral Equations Applications, Volume 25, Number 2 (2013), 295-319.

Dates
First available in Project Euclid: 4 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1383573825

Digital Object Identifier
doi:10.1216/JIE-2013-25-2-295

Mathematical Reviews number (MathSciNet)
MR3161615

Zentralblatt MATH identifier
1295.47108

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 45G10: Other nonlinear integral equations 47N20: Applications to differential and integral equations 65J15: Equations with nonlinear operators (do not use 65Hxx)

Keywords
The fixed point theorem of Krasnosel'skii type VolterraHammerstein integral equation contraction mapping completely continuous asymptotically stable solution

Citation

Ngoc, Le Thi Phuong; Long, Nguyen Thanh. Solvability and existence of asymptotically stable solutions for a Volterra-Hammerstein integral equation on an infinite interval. J. Integral Equations Applications 25 (2013), no. 2, 295--319. doi:10.1216/JIE-2013-25-2-295. https://projecteuclid.org/euclid.jiea/1383573825


Export citation

References

  • C. Avramescu and C. Vladimirescu, Asymptotic stability results for certain integral equations, Electr. J. Diff. Eq. 126 (2005), 1-10.
  • –––, An existence result of asymptotically stable solutions for an integral equation of mixed type, Electr. J. Qual. Theor. Diff. Eq. 25 (2005), 1-6.
  • C. Corduneanu, Integral equations and applications, Cambridge University Press, New York, 1991.
  • B.C. Dhage and S.K. Ntouyas, Existence results for nonlinear functional integral equations via a fixed point theorem of Krasnoselskii-Schaefer type, Nonlin. Stud. 9 (2002), 307-317.
  • L.H. Hoa and K. Schmitt, Periodic solutions of functional differential equations of retarded and neutral types in Banach spaces, in Boundary value problems for functional differential equations, Johnny Henderson, ed., World Scientific, Singapore, 1995.
  • S. Lang, Analysis II, Addison-Wesley, Reading, MA, 1969.
  • L.T.P. Ngoc and N.T. Long, On a fixed point theorem of Krasnosel'skii type and application to integral equations, Fixed Point Theor. Appl. 2006 (2006), Article ID 30847, 24 pages.
  • I.K. Purnaras, A note on the existence of solutions to some nonlinear functional integral equations, Electr. J. Qual. Theor. Diff. Eq. 17 (2006), 1-24. \noindentstyle